Medical Questions > Mental Health > Depression Forum

Depression Question

Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....
User Profile
Hello Doctor,

I am facing depression from last 5-6 year. Mostly I have taken tryptomer 10mg -25mg. I don't want to take medicines so I tried to leave tryptomer 10 mg by skipping doses. But i faced many withdrawal symptoms like, weired mouth sensation , numbness in finger (it started from one finger then to 2 and 3rd ) however not so serious when I move fingers it becomes OK, sometimes numbness in left head etc.

Because of these symptoms I restarted medicines after consultation with doctor. Now I am taking tryptomer 25mg from last 4-5 months.

But i want to get rid of it.

So is there any risk if I consistently reduce doasges for e.g 25mg then 10 mg then 5mg then 2.5 daily.

Is taking so low doasge will cause any side effect ?


Did you find this post helpful?
|

User Profile
replied February 25th, 2017
Depression Answer A60465
Welcome to e health forum.

Skipping the doses of psychiatric medication is not the right way to deal with the situation. Such skipped dose would reduce the effect of therapy or even make it unproductive.

The best way to deal with Depression or any psychiatric conditions is to seek proper and continuous counselling and adopt a lifestyle and diet which keeps you healthy, and also have a family and friend circle who can support you entirely for your emotional well being. Meditation, yoga can help you strengthen your mind and help you improve your outlook towards life.

Medications would be helpful to manage your condition until you are able to manage yourself on your own. The need to stop medications, or change the dose or change of medication needs to be determined by proper consultation with your doctor / psychiatrist. Until then you need to continue the medications as prescribed by your doctor.


|
Did you find this post helpful?
Tags: Depression, Yoga, Diet
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Depression , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.